# SDR GTIA040234

- Difficulty date: March 11, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT OUTBOARD FLAP UPPER SKIN DAMAGED.  REMOVED DAMAGED UPPER SKIN AND DOUBLER.  FABRICATED NEW SKIN AND DOUBLER.  INSTALLED NEW SKIN AND DOUBLER.  (M)
